Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
129 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
  • question-icon

    How to treat the withdrawal symptoms of lonazep?

HELLO, I HAD BEEN TAKING LONAZEP 0.5 FROM LAST 3 YEARS. NOW FROM LAST 2 WEEKS I HAVE STOPPED THEM. I AM SUFFERING FROM WITHDRAWAL SYMPTOMS.CAN MEDITATION/DHYANA CURE THIS WITHDRAWAL SYPMTOMS.PLEASE HELP I DONT WANT TO TAKE MEDICATION AGAIN I AM FED UP WITH THEM....
Mon, 30 Sep 2019
Report Abuse
Internal Medicine Specialist 's  Response
Hello,

The medicine is a Benzodiazepine which is an anxiolytic. It leads to dependence and you are having withdrawal symptoms from its sudden stopage.

Exercise, Yoga, meditation and relaxation technique would help you bear the symptoms better.

However, if you still have severe symptoms, you can take the medicine at a lower dose than you last took without symptoms and gradually taper down and stop.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Noble Zachariah, Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have been taking oxycodone for years. I have been taking just thirty mg each night for about a week now and have run out. My doc refused to treat...

Recent questions on  Meditation

doctor1 MD

Hi, im 21 yr old male and single, i mastubation once in week r twice, i think about the times i had sex with my GF and start doing mastubation or...

doctor1 MD

Hi This is Jeeva from Bangalore. I am rhumatic heart patient since 1987 onwards. Recently I came to know I have sivere AR and PH. But day to day...

doctor1 MD

HELLO, I HAD BEEN TAKING LONAZEP 0.5 FROM LAST 3 YEARS. NOW FROM LAST 2 WEEKS I HAVE STOPPED THEM. I AM SUFFERING FROM WITHDRAWAL SYMPTOMS.CAN...

doctor1 MD

Hi, My name is Bahni.I have a five year old son.We live in Hong Kong.The problem i am facing with my son is he is very unattentive in is class and...

doctor1 MD

Hi, Can you please check my blood, ecg and usg reports and let me know on which areas should I take care? Also, any suggestions on any specific...

doctor1 MD

I have had arthritis for thirty years, I am just starting to grunt and groan at the smallest irritation over any annoyance and walking, 73 years, I...

doctor1 MD

I'm having recurring sharp pains in my head. Seems to be behind right eye and radiates to top of head. Pain is fleeting, but head feels strange...